# SDR FDEA202204161055

- Difficulty date: April 16, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 70,018 hours, 25,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT #152KF FLOOR PANEL WAS FOUND EDGE DAMAGED.   REPAIRED THE DAMAGED AREA I.A.W A300-600 SRM 53-10-20-201 P.205-206, PARA.9A, FIG.201
